# SDR CA960116008

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31T2
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 46530003
- Condition: Broken
- Location: Lt Stab Outb
- Part time: 7,020 hours
- Component: Piper, 46530003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION THE LEFT HAND STABILIZER OUTBOARD RIB WAS FOUND BROKEN. BREAK LINE INDICATES THAT THE PART HAD BEEN CRACKED FOR AN UNDETERMINED AMOUNT OF TIME PRIOR TO BREAKING, DUE TO ALUMINUM STREAKING ALONG THE BREAK LINE. SUBMITTER SENT THE PART IN WITH THE SDR.
